# SDR SIMA20130227011

- Difficulty date: February 27, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 24,060 hours, 20,342 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND RIGHT OVERWING EMERGENCY EXIT HATCH LINER BINDING WITH OPENING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RIGHT & LEFT EMERGENCY EXIT DOORS FOUND TO BE IN SWAPPED POSITIONS.  REMOVED AND REINSTALLED IN CORRECT POSIITION.  ADJUSTED AND TIGHTENED LINER BRACKET ON LEFT EMERGENCY EXIT LINING.  THE AIRCRAFT WAS RETURNED TO SERVICE.
